# SDR SIMA20220804004

- Difficulty date: August 4, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 14,863 hours, 9,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 LH SHEAR PANEL BETWEEN FR 87-88 IS CORRODED. (LEVEL 2 CORROSION)-C/A-RAR LH SHEAR PANEL BETWEEN FR 87-88 IAW EMB 175 SRM 51-40-08
